# SDR SWAA2024072509195

- Difficulty date: July 3, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 33,548 hours, 16,124 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL OIL TANK ACCESS DOOR SHIELD CRACKED<[01] REMOVED AND REPLACED ACCESS DOOR SHIELD IAW SRM 51-40-02.;[02] PARTS REMOVED / INSTALLED;[03] REJECTION OF CORRECTIVE ACTION 1 AND STEP 1: 1EA BAD RIVET AT LOWER END OF #1 ENGINE I/B FAN COWL OIL TANK ACCESS DOOR SHIELD. SEE TTG8Q00UH35J
